Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 7210680, 22 pages
https://doi.org/10.1155/2018/7210680
Research Article

The Choquard Equation with Weighted Terms and Sobolev-Hardy Exponent

1Department of Mathematics, School of Science, North University of China, Taiyuan, Shanxi 030051, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Correspondence should be addressed to Yanbin Sang; moc.361@4002666bys

Received 24 March 2018; Accepted 27 May 2018; Published 8 July 2018

Academic Editor: Gennaro Infante

Copyright © 2018 Yanbin Sang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanbin Sang, Xiaorong Luo, and Yongqing Wang, “The Choquard Equation with Weighted Terms and Sobolev-Hardy Exponent,” Journal of Function Spaces, vol. 2018, Article ID 7210680, 22 pages, 2018. https://doi.org/10.1155/2018/7210680.